# SDR DALA13042395530

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 79,653 hours, 33,624 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4A/B EMERGENCY LIGHT INOPERATIVE AT CURVED EDGE OF STOWAGE BIN CK LIGHT ASSY CHECKED GOOD. RESEATED CONNECTOR ON M731 PWR SUPPLY-NOW OPS CK NML.
